# SDR SWAA2016012248300

- Difficulty date: December 9, 2015
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,646 hours, 62,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520416
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN, CRACKED AT APPROX RSS 237 RT, FASTENER HOLE 1 INCH FROM AFT EDGE.  REPAIRED SKIN IAW EA.
